Call us today on 01782 283 113

01782 283113

Overdose Information

Opiod overdose is a significant risk.

If someone is overdosing they may display the following symptoms:

  • Heavy intoxication, lethargy etc
  • Pale skin, lips / fingernails bluish tinge, (cyanosis)
  • Pinpoint pupils (opiates/opioids)
  • No response to touch or noise, ‘un-rousable’
  • Loss of consciousness
  • Cold to touch
  • Breathing, slow/shallow, heavy snoring, rasping breaths, not breathing at all

What should you do if you find someone collapsed?

  • Call 999 and request an ambulance (the police do not attend as routine practice)
  • Stay calm, you will be able to help the person more
  • Make sure the person’s airways are clear, tilt their head back and lift the chin
  • Lie the person on the floor in the recovery position. Watch a video of how to put someone in the recovery position.
  • Stay with the person and talk to them even if there is no response
  • Clear a path for the paramedics to enable access
  • Tell the paramedics exactly what the person has taken if you know
  • Co-operate with the paramedics: they are there to save a life
  • If you have Naloxone available, keep calm, follow your training and use it

Carry Naloxone

Naloxone wipes heroin and other opiates off your receptors. This means that any heroin in your body will stop being effective for enough time to get emergency services involved, by bringing you out of an overdose. To get a naloxone pack call us now on 01782 283 113. If you have got a pack make sure it isn’t over three years old. If it is over three years old you will need to renew your pack, call us on 01782 283 113.

Support for Families & Carers

Worried about someone or need support to be able to cope? Our local groups and telephone support can help you.

>

Support for Young People

A specialist team giving free, confidential and non-judgemental advice about drugs and alcohol.

>

Alcohol Advice & Information

How to cut back, stay motivated and drink within safe limits.

>

Drugs Advice & Information

Know the score if you’re using drugs, how to stay safe.

>

News & Views

News

Custody Life Chances

North Staffordshire Combined Healthcare Trust​, have worked with Junction 15 Films to put together this thought provoking short film...

news link

Twitter

Facebook

Make Contact

Map

Contact

Stoke-on-Trent Community Drug & Alcohol Service
Wood House, Etruria Road, Stoke-on-Trent ST1 5NQ
Email referrals@sotcdas.org.uk
Call 01782 283113

Opening Times